# SDR SWAA2016060852661

- Difficulty date: May 24, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 42,421 hours, 24,769 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AC BAY PNEUMATIC CROSS OVER DUCT SUPPORT BRACKET CRACKED AT BS 540.  R & R BRACKET IAW SRM.
